August, J, Cheung, M-W, Faber, E orcid.org/0000-0003-2541-8916 et al. (2 more authors) (2023) Cluster structures for the A∞ singularity. Journal of the London Mathematical Society, 107 (6). pp. 2121-2149. ISSN 0024-6107
Abstract
We study a category C2$\mathcal {C}_2$ of Z$\mathbb {Z}$-graded maximal Cohen-Macaulay (MCM) modules over the A∞$A_\infty$ curve singularity and demonstrate that it has infinite type A$A$ cluster combinatorics. In particular, we show that this Frobenius category (or a suitable subcategory) is stably equivalent to the infinite type A$A$ cluster categories of Holm–Jørgensen, Fisher and Paquette–Yıldırım. As a consequence, C2$\mathcal {C}_2$ has cluster tilting subcategories modelled by certain triangulations of the (completed) ∞$\infty$-gon. We use the Frobenius structure to extend this further to consider maximal almost rigid subcategories, and show that these subcategories and their mutations exhibit the combinatorics of the completed ∞$\infty$-gon.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2023 The Authors. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number EPSRC (Engineering and Physical Sciences Research Council) EP/W007509/1 London Mathematical Society 11971 |
Depositing User: | Symplectic Publications |
Date Deposited: | 31 Mar 2023 09:34 |
Last Modified: | 23 Nov 2023 16:32 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1112/jlms.12735 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:197900 |